On the convergence of Riemann sums for discontinuous functions
Doklady Akademii Nauk, Tome 201 (1971) no. 3, pp. 542-544 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1971_201_3_a6,
     author = {B. V. Pannikov},
     title = {On the convergence of {Riemann} sums for discontinuous functions},
     journal = {Doklady Akademii Nauk},
     pages = {542--544},
     year = {1971},
     volume = {201},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_3_a6/}
}
TY  - JOUR
AU  - B. V. Pannikov
TI  - On the convergence of Riemann sums for discontinuous functions
JO  - Doklady Akademii Nauk
PY  - 1971
SP  - 542
EP  - 544
VL  - 201
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1971_201_3_a6/
LA  - ru
ID  - DAN_1971_201_3_a6
ER  - 
%0 Journal Article
%A B. V. Pannikov
%T On the convergence of Riemann sums for discontinuous functions
%J Doklady Akademii Nauk
%D 1971
%P 542-544
%V 201
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1971_201_3_a6/
%G ru
%F DAN_1971_201_3_a6
B. V. Pannikov. On the convergence of Riemann sums for discontinuous functions. Doklady Akademii Nauk, Tome 201 (1971) no. 3, pp. 542-544. http://geodesic.mathdoc.fr/item/DAN_1971_201_3_a6/